Alert archive / Indiana / Wind Advisories in 2022
Wind Advisory 9, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Dec 1, 2022, 3:50 PM EST for 30 counties in Indiana. It took effect at Dec 2, 2022, 3:00 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2022, 3:50 PM EST (20:50 UTC)
- In effect from
- Dec 2, 2022, 3:00 PM EST
- Expired
- Dec 3, 2022, 9:35 AM EST
- In force
- 19 hr
- Issued by
- NWS Indianapolis, IN
All 30 counties
Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Knox County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1616 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
919 WWUS73 KIND 012050 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 350 PM EST Thu Dec 1 2022 INZ021-028>031-035>040-043>048-051>054-060-061-067-068-020500- /O.NEW.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, and Washington 350 PM EST Thu Dec 1 2022 ...WIND ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 1 AM EST SATURDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 PM Friday to 1 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
7 follow-up statements
659 WWUS73 KIND 020400 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 1100 PM EST Thu Dec 1 2022 INZ021-028>031-035>040-043>048-051>054-060-061-067-068-021200- /O.CON.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, and Washington 1100 PM EST Thu Dec 1 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 1 AM EST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 PM Friday to 1 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
458 WWUS73 KIND 020834 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 334 AM EST Fri Dec 2 2022 INZ021-028>031-035>040-043>048-051>054-060-061-067-068-021645- /O.CON.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, and Washington 334 AM EST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 PM this afternoon to 1 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
038 WWUS73 KIND 021505 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1005 AM EST Fri Dec 2 2022 INZ021-028>031-035>040-043>048-051>054-060-061-067-068-022315- /O.CON.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, and Washington 1005 AM EST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 PM this afternoon to 1 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
860 WWUS73 KIND 021932 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 232 PM EST Fri Dec 2 2022 INZ041-042-049-055-062-030345- /O.EXB.KIND.WI.Y.0009.221202T2000Z-221203T1200Z/ Delaware-Randolph-Henry-Johnson-Monroe- Including the cities of Muncie, Winchester, Union City, Farmland, Parker City, New Castle, Greenwood, Franklin, and Bloomington 232 PM EST Fri Dec 2 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Southwest winds 15 to 30 mph with gusts up to 45 mph expected. * WHERE...Delaware, Randolph, Henry, Johnson and Monroe Counties. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ021-028>031-035>040-043>048-051>054-060-061-067-068-030345- /O.EXT.KIND.WI.Y.0009.221202T2000Z-221203T1200Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, and Washington 232 PM EST Fri Dec 2 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Southwest winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
509 WWUS73 KIND 030350 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 1050 PM EST Fri Dec 2 2022 INZ021-028>031-035>049-051>055-060>062-067-068-031200- /O.CON.KIND.WI.Y.0009.000000T0000Z-221203T1200Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Sullivan-Greene-Monroe-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Vincennes, and Washington 1050 PM EST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, east central, north central, south central, southwest and west central Indiana. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
324 WWUS73 KIND 030830 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 330 AM EST Sat Dec 3 2022 INZ021-028>031-035>049-051>055-060>062-067-068-031500- /O.EXT.KIND.WI.Y.0009.000000T0000Z-221203T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Sullivan-Greene-Monroe-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Vincennes, and Washington 330 AM EST Sat Dec 3 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 25 mph with gusts up to 45 to 50 mph. * WHERE...Portions of central, east central, north central, south central, southwest and west central Indiana. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
453 WWUS73 KIND 031435 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 935 AM EST Sat Dec 3 2022 INZ021-028>031-035>049-051>055-060>062-067-068-031545- /O.CAN.KIND.WI.Y.0009.000000T0000Z-221203T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Sullivan-Greene-Monroe-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Vincennes, and Washington 935 AM EST Sat Dec 3 2022 ...WIND ADVISORY IS CANCELLED... Winds will continue to diminish throughout the day today. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Dec 1, 3:05 PM EST, 45 minutes earlier.
Area forecast discussion, Dec 1, 3:05 PM EST, 45 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 305 PM EST Thu Dec 1 2022 .Short Term...(This evening through Friday) Issued at 304 PM EST Thu Dec 1 2022 Tonight and Friday... Current satellite imagery shows high cirrus extending from central IN back into Missouri. Expect some high clouds to stick around overnight as strong W/SW winds aloft stream in pacific moisture. Quiet weather is expected tonight as weak surface ridging remains. With increasing southerly flow expect warmer overnight temperatures with lows generally in the upper 20s. A surface low will approach the region on Friday. The pressure gradient between the approaching system and the high to our east will tighten the pressure gradient significantly Friday and Friday night. In addition, models show a strong 70kt LLJ associated with this system. This will likely lead to 40-45 mph southerly wind gusts once mixing allows downward momentum transfer Friday afternoon. Forecast soundings show a low-level inversion which will limit the overall depth of mixing. Due to this, there is some uncertainty with gust potential but only slight mixing is needed given the strength of the LLJ. No precipitation is expected during the day as a dry surface layer and weak forcing should inhibit rainfall. Friday night... Expect strong wind gusts to continue into the overnight hours, but will gradually weaken late as the low departs and pressure gradient relaxes. Strong southerly flow combined with a 70 kt LLJ will help to increase moisture across the area. This combined with increasing large scale ascent will lead to numerous showers, mainly across far southeast portions of the CWA where better forcing and moisture align. Moisture return is not as impressive further north and west with lower POPs in these areas. Rain will taper off late Friday night as the surface low moves east. Rainfall amounts will be light with up to a tenth of an inch possible across far southeast counties. && .Long Term...(Friday night through Thursday) Issued at 304 PM EST Thu Dec 1 2022 The long term period will largely sit under an upper troughing pattern with near to below normal temperatures. After a chilly day Saturday, temperatures will trend slightly warmer from Sunday to midweek before dropping again at the end of the period behind another cold front. Saturday will start with cold air being ushered in behind a cold front so expect the warmest temperatures that day to be around or before sunset, and falling throughout the day. Some lingering light rain will be possible Saturday morning but should quickly end as drier and more stable air moves in with an approaching surface high. Have kept PoPs near zero for now as precip looks more likely to end prior to the the start of the period. Winds will still be gusty during the day with gusts as high as 35 mph during the morning hours, but as the high settles in, pressure gradients aloft will relax and the wind speeds will ease off. There will be a brief break in precipitation for the rest of the weekend as the surface high passes over the region. Another short wave within the trough pattern will bring the next chance of precipitation from early Monday through the end of the forecast period. As of the latest runs, best chances for precipitation look to be for Monday and Tuesday, but timing is still on the lower end of confidence given variances between model runs. There is a better consensus of a decent plume of Gulf moisture advecting into the area early in the work week so would expect more liquid precipitation with this system compared to the one passing through early this weekend. But depending on the timing of the front and how things end up playing out, there is also a chance that the moisture stays to the south of our area. Overall, it is too soon to get specific with any precipitation amounts. Turning to look at precipitation types, again depending on the timing on how elements align, the precip could start out as snow or a rain/snow mix before transitioning to rain. On the backside of this system, snow or a mix will again be possible as the front exits. && .Aviation...(18Z TAF Issuance) Issued at 1239 PM EST Thu Dec 1 2022 Impacts: * VFR conditions through 12z Friday * Strong wind gusts possible after 12z Friday * Wind shear is possible on Friday Discussion: VFR conditions expected through most of the TAF period at all terminals. Light southerly winds below 10 kts are expected through 12z Friday. High cirrus continues to stream in from the west. These clouds will likely clear out by early evening. A storm system strengthening over the northern Plains will tighten surface pressure gradients causing winds to increase substantially after 12z Friday. Expect southerly winds between 10-20kts with gusts up to 30-35kts possible throughout the day Friday. In addition, wind shear is possible on Friday but some uncertainty remains with exact timing. The greatest threat for wind shear appears to be from late Friday morning through the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...Melo Long Term...KH Aviation...Melo
Hazardous weather outlook, Dec 1, 9:00 AM EST, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 900 AM EST Thu Dec 1 2022 INZ021-028>031-035>049-051>057-060>065-067>072-021400- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 900 AM EST Thu Dec 1 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty winds in excess of 40 mph possible on Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.